# SDR DXTA2025090304772

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N480QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500809
- Aircraft time: 1,096 hours, 872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMER LIGHTS STAY ON IN THE ARM POSITION
